Nitrous Oxide

Discussion in 'Self Harm & Substance Abuse' started by fromthatshow, Apr 13, 2009.

Thread Status:
Not open for further replies.
  1. fromthatshow

    fromthatshow Staff Alumni

    Or whippits
    Anyone know anything about this?
    Normally I just do one.
    But a few weeks ago I did 3 and one... and a few days later... ended up in the hospital because of horrible stomach pain and diarhea. I'm not sure if the two or linked.
    I did 3 in one a few days ago again... same symptoms. Wondering if they could be related.
  2. mnj

    mnj New Member

    definitely. if you do it again i can assure you that you're an addict. i spent 3 days doing bad coke that messed up my stomach, even though i knew it was the culprit after the first day. def addict behavior.
  3. ~PinkElephants~

    ~PinkElephants~ Senior member

    When you fill your lungs with nitrous oxide, you are not leaving any room for oxygen, which is dangerous. Nitrous oxide is a gas that is very insoluble in blood, so when it diffuses out of the blood back into the lungs, it does so very quickly. This will also displace oxygen, and can cause you to breathe a hypoxic gas mix (not enough oxygen).


    . You're causing a blockage for oxygen to get to your brain. This causes MANY brain cells to die, you are basically suffocting your brain to cause that fuzzy wavey echoing feeling you get from doing nitrous and such. Think about, it makes sense.

    I mean seriously if you want to be a brain dead vegetable keep it up. If not then realize what you're doing is stupid and dangerous. You're smart enough to know that.
  4. fromthatshow

    fromthatshow Staff Alumni

    Well it went away :)
    I got rid of the rest of mine because I am addicted to them. I've been going to NA (Narcotics Anonymous) though, so that helps.
Thread Status:
Not open for further replies.